By Topic

The true dimension of certain binary Goppa codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
M. Van der Vlugt ; Dept. of Math. & Inf., Leiden Univ., Netherlands

By applying a result from algebraic geometry due to E. Bombieri (Amer. J. Math., vol.88, p.71-105, 1966), the true dimension of certain binary Goppa codes is calculated. The results lead in many cases to an improvement of the usual lower bound for the dimension

Published in:

IEEE Transactions on Information Theory  (Volume:36 ,  Issue: 2 )